# SDR COMA2009120450223

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 21,872 hours, 17,801 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Selector Valve
- Part number: 61750
- Part serial: 332
- Condition: Faulty
- Location: Mlg
- Part time: 21,872 hours, 11,760 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING JFK APPROACH RECEIVED A GEAR DISAGREE WARNING, PERFORMED MANUAL GEAR EXTENSION AND CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE MLG SELECTOR VALVE.
